Alert archive / Arizona / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 33, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 29, 2016, 8:29 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2016, 8:29 PM MST (03:29 UTC)
- Expired
- Jul 29, 2016, 9:00 PM MST
- In force
- 31 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 44 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 8:51 PM MST | TSTM WND GST 40 | 1 E Phoenix, AZ | 3 IN DIAMETER TREE BLOWN OVER. |
| Jul 29, 8:51 PM MST | TSTM WND GST 40 | 2 E Phoenix, AZ | 3 IN DIAMETER TREE BLOWN OVER . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 29, 4:58 PM MST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 3.5 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 3318 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
812 WUUS55 KPSR 300329 SVRPSR AZC013-021-300400- /O.NEW.KPSR.SV.W.0033.160730T0329Z-160730T0400Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 829 PM MST FRI JUL 29 2016 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... NORTHWESTERN PINAL COUNTY IN SOUTHEASTERN ARIZONA... * UNTIL 900 PM MST * AT 829 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SOUTH MOUNTAIN PARK...OR 7 MILES SOUTH OF LAVEEN... AND MOVING SOUTHWEST AT 40 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... PHOENIX...CHANDLER...TEMPE...AVONDALE...GOODYEAR...TOLLESON... LAVEEN...SKY HARBOR AIRPORT...ARIZONA STATE UNIVERSITY... SOUTH MOUNTAIN PARK...SOUTH PHOENIX...DOWNTOWN PHOENIX... SALT RIVER INDIAN COMMUNITY...ARIZONA MILLS MALL... ARIZONA STATE FAIRGROUNDS...TEMPE MARKETPLACE...PAPAGO PARK... GUADALUPE...RAINBOW VALLEY AND KOMATKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3347 11221 3349 11186 3314 11195 3322 11243 TIME...MOT...LOC 0329Z 049DEG 35KT 3331 11218 $$ NOLTE
2 follow-up statements
237 WWUS55 KPSR 300346 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 846 PM MST FRI JUL 29 2016 AZC013-021-300400- /O.CON.KPSR.SV.W.0033.000000T0000Z-160730T0400Z/ MARICOPA AZ-PINAL AZ- 846 PM MST FRI JUL 29 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MST FOR CENTRAL MARICOPA AND NORTHWESTERN PINAL COUNTIES... AT 846 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTH OF ESTRELLA MOUNTAIN PARK...OR 15 MILES SOUTH OF AVONDALE...MOVING SOUTHWEST AT 40 MPH. PENNY SIZE HAIL AND HEAVY RAINFALL MAY ALSO ACCOMPANY THE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... PHOENIX...CHANDLER...TEMPE...AVONDALE...GOODYEAR...TOLLESON... LAVEEN...SKY HARBOR AIRPORT...ARIZONA STATE UNIVERSITY... SOUTH MOUNTAIN PARK...SOUTH PHOENIX...DOWNTOWN PHOENIX... SALT RIVER INDIAN COMMUNITY...ARIZONA MILLS MALL... ARIZONA STATE FAIRGROUNDS...TEMPE MARKETPLACE...PAPAGO PARK... GUADALUPE...RAINBOW VALLEY AND KOMATKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3347 11221 3349 11186 3314 11195 3322 11243 TIME...MOT...LOC 0346Z 049DEG 35KT 3320 11233 $$ NOLTE
581
WWUS55 KPSR 300357
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
857 PM MST FRI JUL 29 2016
AZC013-021-300407-
/O.EXP.KPSR.SV.W.0033.000000T0000Z-160730T0400Z/
MARICOPA AZ-PINAL AZ-
857 PM MST FRI JUL 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARICOPA AND
NORTHWESTERN PINAL COUNTIES WILL EXPIRE AT 900 PM MST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PHOENIX.
LAT...LON 3347 11221 3349 11186 3314 11195 3322 11243
TIME...MOT...LOC 0350Z 049DEG 35KT 3320 11233
$$
NOLTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:00 PM MST, 6 hours 29 minutes earlier.
Area forecast discussion, Jul 29, 2:00 PM MST, 6 hours 29 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
200 PM MST FRI JUL 29 2016
.SYNOPSIS...
A much more humid airmass will move into the Desert Southwest this
weekend, causing a modest drop in temperatures. There will be a
marked increase in thunderstorm activity beginning this evening and
continuing into next week. All typical hazards associated with the
monsoon season including strong damaging winds, blowing dust,
lightning, and localized flooding will be in play.
&&
.DISCUSSION...
Conditions continue to evolve toward a very active, high impact
weather situation across central Arizona this evening and tonight.
Regional objective analysis shows the H5 anti-cyclone gradually
weakening and shifting east towards the four corners. Per WV imagery,
there appears to be a subtle wave on the eastern periphery of this
midtropospheric high pressure over west-central/southwest NM, and
visible imagery shows rapid manifestation of midlevel clouds in
response to this feature (and possibly encapsulating a gravity wave
as well). Convection over the White Mountains already shows
rather organized outflow and very solid coverage. Given these
features,its not surprising that modest cooling and moistening of the
middle atmosphere is forecast for the remainder of the day per
forecast sounding data.
NCAR and SSEO ensemble output along with almost every local high
resolution model resoundingly suggests intense outflow
winds/boundaries developing from high terrain convection propagating
towards lower elevations. Deep outflow boundaries (and numerous
collisions) should be sufficient to spur additional convection
helping re-enforce strong surface winds leading to expansive dense
blowing dust. Ensemble mean probabilities for sfc winds greater than
30-40kt across the Phoenix metro are about as high as typically ever
seen during monsoon season. Given the relatively high confidence, a
blowing dust advisory remains in effect as a watch type product
leading into this presumptive large event.
In addition to expansive dense blowing dust, severe weather remains
a distinct possibility as well with forecast soundings indicating
outflow mixing 11 g/kg of moisture in a sfc-600mb layer resulting in
the localized release of 1500 J/kg energy with any better
perturbation. Unusually steep H7-H5 lapse rates near 8 C/km will be
juxtaposed with DCape values near 2000 J/kg indicative of both
severe hail and wind potential. Probably the main uncertainty is how
extensive the deeper convective cells will spread across the
forecast area. but certainly the opportunity exists for a
significant event given the underlying parameters.
Activity Saturday may become highly dependent on evolution of
outflow and convection tonight; and much of the forecast model
output indicates very delayed build up of instability Saturday
afternoon. In fact, forecast soundings show the typical convectively
overturned environment during the morning, then a subsident capping
inversion/elevated mixed layer developing near 700mb during the
afternoon. Ensemble mean probabilities and high resolution output
correspondingly are rather muted in convective response into the
early evening, though show a far more robust response into the late
evening overnight. A vast majority of model output still latches
onto a well defined inverted trough/shortwave Saturday night while
at the same time surges an anomalously high theta-e airmass
northward towards central Arizona. POPs remain quite high during the
Sunday morning time frame with the potential for locally heavy rain.
Consequently, residual cloud cover through the daylight hours Sunday
may very well keep temperatures over central Arizona well retarded
while shifting convective activity westward.
Monday through Thursday...
1000-700 mb mean mixing ratios remain in the 10-12 g/kg through at
least Tuesday, keeping above-climo rain chances in the forecast.
GFS trends toward a slow decline of moisture beginning Wednesday and
especially Thursday (GEM starts drying on Monday). This is reflected
in a gradual eastward retreat PoPs from NAEFS and ESRL output. ECMWF
however holds on to moisture longer as it stalls out an inverted
trough over Arizona. Thus held on to PoPs over south- central AZ
through Thursday. Temperatures during the week will trend slowly
upward.
&&
.AVIATION...
South-Central Arizona Including KPHX, KIWA, and KSDL:
Westerly winds to prevail through the late afternoon hours with
stronger winds (sustained speeds as high as 12 kts) during the mid-
late afternoon hours today.
Latest high-res computer models are now in much better agreement on
the idea that thunderstorms developing over the higher terrain east
of Phoenix, at least sending strong outflow winds this evening into
the Greater Phoenix Area during the 01Z-02Z hours. This will likely
affecting all of the Phx area taf sites with even a decent chance for
the storms themselves affecting one or more of the taf sites. Wind
speeds of at least 25 kts, with gusts as high as 35 kts look likely,
with even stronger speeds possible along with blowing dust reducing
visibilities. Heavy downpours and even small hail are possible if
thunderstorms do actually reach the terminal(s). Winds will become
light easterly later this evening, once the storms move through.
Southeast California/Southwest Arizona including KIPL and KBLH:
Should be another quiet taf period at KIPL, with little chance of
any isolated showers or storms, and winds remaining from a
southeasterly direction.
Winds will continue to favor southerly directions and wind speeds at
KBLH through this evening, with stronger winds during the late
afternoon/evening hours. There is fairly high confidence that
outflows from thunderstorms over South-Central AZ will affect KBLH
for a time later this evening, with winds becoming gusty from an
easterly direction along with some blowing dust possible.
Aviation Discussion not updated for amended TAFs.
&&
.FIRE WEATHER...
Monday through Friday...
Deep southerly to southeasterly flow aloft is expected to push
copious amounts of monsoon moisture into the region, resulting in
scattered to numerous thunderstorms Monday through Wednesday with
good to excellent chances for at least some wetting rains and locally
gusty winds. The combination of considerable cloudiness and rainfall
will also keep temperatures below normal during this period, and
humidities above normal. A shift to more westerly winds aloft is
then expected to gradually reduce moisture levels, and chances for
wetting rains during the Thursday-Friday period, while allowing
temperatures to return to near-normal levels. Minimum humidities in
the 25-45 percent range in the Monday-Wednesday period to drop into
the 20-35 percent range by Friday, with good-excellent overnight
recoveries. Outside of thunderstorms, winds to mainly follow typical
diurnal trends.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is possible this evening and Saturday.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Blowing Dust Advisory from 2 PM this afternoon to 8 PM MST this
evening for AZZ027-028.
Blowing Dust Advisory from 5 PM this afternoon to 8 PM MST this
evening for AZZ022-023-026.
CA...None.
&&
Visit us on Facebook...Twitter...and at weather.gov/phoenix
DISCUSSION...MO/AJ
AVIATION...Percha
FIRE WEATHER...PerchaIn the hours before
Local storm report, Jul 29, 8:01 PM MST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
801 PM MST FRI JUL 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST 4 E SUN LAKES 33.22N 111.80W
07/29/2016 M68 MPH MARICOPA AZ TRAINED SPOTTER
.
&&
NWS PHOENIX AZ
IRIS SYSTEMLocal storm report, Jul 29, 8:02 PM MST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
802 PM MST FRI JUL 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM DUST STORM 2 SW BEARDSLEY 33.66N 112.41W
07/29/2016 MARICOPA AZ TRAINED SPOTTER
VSBY. LESS THAN 1/8 MI. IN DUST STORM. .
&&
JSLocal storm report, Jul 29, 8:03 PM MST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
803 PM MST FRI JUL 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM DUST STORM 2 ENE CASA GRANDE 32.89N 111.72W
07/29/2016 PINAL AZ TRAINED SPOTTER
50 FT VISIBILITY.
&&
NWS PHOENIX AZ
IRIS SYSTEMLocal storm report, Jul 29, 8:11 PM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
811 PM MST FRI JUL 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 5 NNW CASA GRANDE 32.95N 111.77W
07/29/2016 M61 MPH PINAL AZ AWOS
AWOS STATION CASA GRANDE MUNICIPAL AIRPORT
/CGZ/.
&&
JSLocal storm report, Jul 29, 8:15 PM MST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
815 PM MST FRI JUL 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL 3 SSE TEMPE 33.35N 111.90W
07/29/2016 U0.50 INCH MARICOPA AZ TRAINED SPOTTER
.
&&
JSSpecial weather statement, Jul 29, 8:16 PM MST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
816 PM MST FRI JUL 29 2016
AZZ023-027-028-300415-
GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHWEST MARICOPA COUNTY AZ-
816 PM MST FRI JUL 29 2016
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL MARICOPA AND SOUTHWESTERN PINAL COUNTIES
UNTIL 915 PM MST
AT 814 PM MST...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS AND STRONG THUNDERSTORM OUTFLOW WINDS NEAR
MARICOPA...OR 21 MILES WEST OF CASA GRANDE...MOVING WEST AT 30 MPH.
A DUST STORM WARNING IS IN EFFECT UNTIL 9 PM MST.
WIND GUSTS OF 50 TO 55 MPH...SIGNIFICANTLY REDUCED VISIBILITIES IN
BLOWING DUST AND PERIODIC HEAVY RAINFALL ALONG WITH DANGEROUS
LIGHTNING WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CASA GRANDE...GILA BEND...SUN LAKES...MARICOPA...ESTRELLA...
BIG HORN...TOLTEC...FREEMAN...BAPCHULE...ARIZOLA...OLBERG...
ESTRELLA SAILPORT...BOSQUE...SONORAN NATIONAL MONUMENT...
COTTON CENTER...SANTAN...STANFIELD...MOBILE...
SACATON AND AK-CHIN VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3318 11266 3326 11190 3285 11152 3278 11160
3276 11177 3280 11178 3279 11187 3277 11189
3276 11205 3273 11206 3266 11269
TIME...MOT...LOC 0314Z 083DEG 26KT 3297 11209
NOLTEThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 5:02 PM MST | Special Weather Statement | PSR | Gila | 58 min |
| Jul 29, 5:28 PM MST | Blowing Dust Advisory | PSR | 5 hr | |
| Jul 29, 5:43 PM MST | Severe Thunderstorm Warning | PSR | Gila | 36 min |
| Jul 29, 6:03 PM MST | Special Weather Statement | PSR | 57 min | |
| Jul 29, 6:18 PM MST | Areal Flood Advisory | PSR | Gila | 4 hr |
| Jul 29, 6:36 PM MST | Special Weather Statement | PSR | 39 min | |
| Jul 29, 6:44 PM MST | Special Weather Statement | PSR | Gila | 46 min |
| Jul 29, 7:11 PM MST | Special Weather Statement | PSR | Pinal | 49 min |
| Jul 29, 7:26 PM MST | Special Weather Statement | PSR | Maricopa | 64 min |
| Jul 29, 7:28 PM MST | Dust Storm Warning | PSR | 73 min | |
| Jul 29, 7:31 PM MST | Areal Flood Advisory | PSR | Gila | 4 hr |
| Jul 29, 7:43 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 32 min |
| Jul 29, 7:46 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 29 min |
| Jul 29, 8:11 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 19 min |
| Jul 29, 8:16 PM MST | Special Weather Statement | PSR | 59 min | |
| Jul 29, 8:21 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 39 min |
| Jul 29, 8:24 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 36 min |
| Jul 29, 8:27 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Jul 29, 8:36 PM MST | Areal Flood Advisory | PSR | Pinal | 3 hr |
| Jul 29, 9:00 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 45 min |
| Jul 29, 9:16 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 44 min |
| Jul 29, 9:20 PM MST | Special Weather Statement | PSR | 40 min | |
| Jul 29, 9:22 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Jul 29, 9:25 PM MST | Special Weather Statement | PSR | 50 min | |
| Jul 29, 9:32 PM MST | Dust Storm Warning | PSR | 4 hr | |
| Jul 29, 9:43 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jul 29, 9:59 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 31 min |
| Jul 29, 10:29 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 31 min |
| Jul 29, 10:39 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jul 30, 1:13 AM MST | Areal Flood Warning | PSR | Maricopa | 3 hr |
| Jul 30, 3:06 AM MST | Special Weather Statement | PSR | La Paz | 54 min |
| Jul 30, 3:57 AM MST | Special Weather Statement | PSR | La Paz | 48 min |
| Jul 30, 4:02 AM MST | Areal Flood Warning | PSR | Maricopa | 3 hr |
| Jul 30, 5:22 AM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 113 min |
| Jul 30, 6:58 AM MST | Areal Flood Warning | PSR | Maricopa | 3 hr |
Nearby
Severe Thunderstorm Warnings in Arizona, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.